# SDR EIA990278

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TLV - FOUND CRACK IN FRAME WEB AT STATION 1265 RIGHT JUST ABOVE FLOOR LINE.  WEB REPLACEMENT PERFORMED AND INSTRUCTION OF THIS WORK NOTED IN JOB CARD NR 366-53-035M REF IAI SB 366-53-035.  DRAWING R05366-53-15-15196-006.  (M)
